MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL AMT SZ10 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL AMT SZ10 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Discomfort (2330); No Code Available (3191)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tha.It was reported that after the surgery, the patient visited the hospital due to uncomfortable feeling of hip joint.The surgeon found small trochanteric fracture by x-ray.On (b)(6) 2020, the surgeon performed a surgery for fracture reduction with an unknown cable.The surgery was completed without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL AMT SZ10 125 STD COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10755409
Report Number1818910-2020-23541
Device Sequence Number16977500
Product Code LZO
UDI-Device Identifier10603295455400
UDI-Public10603295455400
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971210
Device Catalogue NumberL971210
Device Lot Number9474501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5; DELTA CER HEAD 12/14 28MM +1.5
Outcome Attributed to Adverse Event Required Intervention;